Couldn't find what you looking for?

TRY OUR SEARCH!

I have a mentally retarted son of 40 years. we r giving tablets serenace, 5mg, tablet pacitone & tablet emitil. still he is full of talkative and rerely get angry. Is this tablets ok. what r d side effects of these tablets.

Loading...

Numbs and Disconnects the person from defending themselves...expressing themselves and healing is Slower. However GOD HAS given DOCTORS WISDOM TO HELP...sometimes Medicine is necessary...
Do not Force anyone willing to try be strong on their own after 10 years of treatment or more to carry on.Give them a fighting chance.The Mind is Strong and the Medicine creates a new path...and the Inner OLD reconstructing mind is fully aware,remaining frustrated...HOLDING AND BEING EMBRACED FOR LONG PERIODS OF TIME is healthy and NOT AT ALL WRONG!remember The Mind does not determine if we are People or Not...We ALL NEED Touch therapy,some more or less than others.Kind regards: INSANE KNOW IT ALL...

Reply

Loading...

Medicines should not be used as an Intelligence suppressant.
Sad to say...happens.
Reply

Loading...